# SDR SWAA2012113010060

- Difficulty date: November 19, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 30,694 hours, 18,069 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drain Mast
- Part number: 346A28013
- Part serial: 000867778
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST ON WING TO BODY FAIRING BS 727B +10 LBL 65 TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED MAST IAW AMM.
